# SDR AWXA9500160

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C8 INSPECTION, FOUND CORROSION ON UPPER CAP OF FLOORBEAM, STA 328 RBL 12 TO R1 DOORWAY.  INSTALLED NEW T-CAP PER BOEING STRUCTURAL REPAIR MANUAL 53-10-9 PG 29.  (W)
